Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A correction of some theorems on partitions


Author: Peter Hagis
Journal: Trans. Amer. Math. Soc. 118 (1965), 550
MSC: Primary 10.48
DOI: https://doi.org/10.1090/S0002-9947-1965-0176970-X
Original Article: Trans. Amer. Math. Soc. 102 (1962), 30-62.
MathSciNet review: 0176970
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Hagis, Jr., A problem on partitions with a prime modulus $ p \geqq 3$, Trans. Amer. Math. Soc. 102 (1962), 30-62. MR 0146166 (26:3688)
  • [2] -, On a class of partitions with distinct summands, Trans. Amer. Math. Soc. 112 (1964), 401-415. MR 0166177 (29:3454)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.48

Retrieve articles in all journals with MSC: 10.48


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0176970-X
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society